# SDR HALA2010020700051

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 77,966 hours, 14,141 cycles
- Engine: Pwa PW4062
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942723
- Part serial: 1091618
- Condition: Leaking
- Location: Lt A/C Pack
- Part time: 8,699 hours, 1,538 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING ETOPS 2 CHECK - NOTICED LOUD AIR LEAK COMING FROM LT A/C PACK COMPARTMENT. FOUND LT HEAT EXCHANGER CRACKED AT WELD.//R/R LT PACK HEAT EXCHANGER (SECONDARY HALF) PER AMM 21-51-02 OPS AND LEAK CHECK OK. BITE CHECK LT PACK TEMP CONTROLLER. NO DEFECTS NOTED OK FOR SVC.
